question-icon

Do Glucosamine and Chondroitin sulfate affect liver?

default
Posted on Thu, 12 May 2016
Question: doesglucosaminechondroitinaffectyourliver
what a good pain pill that don't affect your liver and don' upset your stom.
doctor
Answered by Dr. Pavan Kumar Gupta (2 hours later)
Brief answer....given below
Detailed answer...
Hello,
Thanks for the query.
I have read your query and would answer point by point.
Available data suggests that glucosamine and chondroitin is very safe and don't  cause any liver damage however it may cause upset stomach,diarrhea and constipation.
It may cause allergic reaction in few because glucosamine is made from shell fish and people having allergy to shell fish can have allergic reaction after eating glucosamine.

Safest pain killers which don't cause any problem to your liver and stomach are narcotic pain killers like OXYCODONE,MS contin,TRAMADOL etc,however the problem with these narcotic medication is addiction,overdosage and misuse.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do Glucosamine and Chondroitin sulfate affect liver?

Brief answer....given below Detailed answer... Hello, Thanks for the query. I have read your query and would answer point by point. Available data suggests that glucosamine and chondroitin is very safe and don't  cause any liver damage however it may cause upset stomach,diarrhea and constipation. It may cause allergic reaction in few because glucosamine is made from shell fish and people having allergy to shell fish can have allergic reaction after eating glucosamine. Safest pain killers which don't cause any problem to your liver and stomach are narcotic pain killers like OXYCODONE,MS contin,TRAMADOL etc,however the problem with these narcotic medication is addiction,overdosage and misuse. I hope it helps,however you are most welcome to revert to me for any further query. Best of luck Thanks